Homogenization for time-dependent two-dimensional incompressible Gaussian flows

Research output: Contribution to journalArticlepeer-review

28 Scopus citations


We consider the diffusive scaling limit for the transport of a passive scalar in a two-dimensional time-dependent incompressible Gaussian velocity field and in the presence of molecular diffusivity. We prove that homogenization holds in this limiting regime and we derive some simple properties of the effective diffusivity tensor.

Original languageEnglish (US)
Pages (from-to)265-279
Number of pages15
JournalAnnals of Applied Probability
Issue number1
StatePublished - Feb 1997

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Statistics, Probability and Uncertainty


  • Gaussian fields
  • Homogenization
  • Lagrangian observations
  • Martingale central limit theorem


Dive into the research topics of 'Homogenization for time-dependent two-dimensional incompressible Gaussian flows'. Together they form a unique fingerprint.

Cite this